×

zbMATH — the first resource for mathematics

Sobolev inequalities for products of powers. (English) Zbl 0686.46020
The paper gives sufficient conditions on a pair of weight functions u, v in \({\mathbb{R}}^ n\), \(n>1\), so that the Sobolev inequality \[ (\int | f(x)|^ q u(x)dx)^{1/q}\leq C(\int | \nabla f(x)|^ p v(x)dx)^{1/p} \] holds for every \(f\in C^{\infty}_ 0({\mathbb{R}}^ n)\) with \(1<p\leq q<\infty\). Given a ball B in \({\mathbb{R}}^ n\), 2B denotes the ball concentric with B, whose radius is twice that of B. It is supposed that \(u(2B)\leq cu(B)\) for all \(B\subset {\mathbb{R}}^ n\), with \(u(B)=\int_{B}u(x)dx.\) For example the Sobolev inequality holds if \(p<q\), \(| B|^{1/n} u(B)^{1/q}\leq cv(B)^{1/p}\)
and \(v(x)=w(x)(1+| x|)^ s g_ 1(x)...g_ m(x)\) where w is a weight function such that \(w(B)(\int_{B}w(x)^{-1/(p-1)}dx)^{p-1}\leq c| B|^ p,\) \(s\geq 0\) and \(g_ j(x)=| x-a_ j|^{b(j)}(1+| x-a_ j|)^{-b(j)},\) b(j)\(\geq 0\), \(a_ 1,...,a_ m\) distinct points in \({\mathbb{R}}^ n\).
Reviewer: P.Jeanquartier

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math. 53 (1984), no. 3, 259 – 275. · Zbl 0563.46024
[2] Sagun Chanillo and Richard L. Wheeden, Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions, Amer. J. Math. 107 (1985), no. 5, 1191 – 1226. · Zbl 0575.42026
[3] Eugene B. Fabes, Carlos E. Kenig, and Raul P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), no. 1, 77 – 116. · Zbl 0498.35042
[4] Angel E. Gatto, Cristian E. Gutiérrez, and Richard L. Wheeden, Fractional integrals on weighted \?^{\?} spaces, Trans. Amer. Math. Soc. 289 (1985), no. 2, 575 – 589. · Zbl 0573.42013
[5] F. W. Gehring, The \?^{\?}-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265 – 277. · Zbl 0258.30021
[6] E. Sawyer and R. Wheeden, Weighted inequalities for fractional and Poisson integrals on Euclidean and homogeneous spaces (to appear). · Zbl 0783.42011
[7] Jan-Olov Strömberg and Richard L. Wheeden, Fractional integrals on weighted \?^{\?} and \?^{\?} spaces, Trans. Amer. Math. Soc. 287 (1985), no. 1, 293 – 321. · Zbl 0524.42011
[8] Jussi Väisälä, Lectures on \?-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer-Verlag, Berlin-New York, 1971. · Zbl 0221.30031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.